# SDR SWAA2025032408258

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 66,568 hours, 39,651 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R1 DOOR LINER CLOSE ASSIST HANDLE IS BROKEN.<[01] REMOVED AND REPLACED CABIN R1 DOOR LINER CLOSE ASSIST HANDLE REF AMM 52-41-31.
